Does sickness mean chemo not in system

  • 2 replies
  • 7 subscribers
  • 3882 views

My mum had the second part of gem/cis cycle 2 today.  Each time she has had the treatment she is very sick just after - all fluid. She had the anti sickness drugs before the treatment starts - today as she was sick at the unit they gave her an intravenous anti sickness- she was still sick after. But that’s it the rest of the time she is ok.  My question is - will the chemo drug be in her system ?? Or is it that she may be bringing that up.  We saw the oncologist yesterday and he didn’t seem overly concerned so is this just normal.  She never complains just gets on with it 

many thanks any help greatly appreciated 

Karen 

  • Hi Karen and welcome to the online community

    I'm sorry to hear that your mum is being sick after having chemotherapy. I'm assuming that your mum is having oral chemotherapy and this is why you're worried that she is bringing up the drug when she is sick. The information I've linked you to does say to contact the nurse or doctor if you're sick after taking the drugs and I presume that your mum has done this as you say her oncologist is not overly concerned. Have they suggested changing her anti-sickness medication?

    When you have a minute it would be really useful if could pop something about your mum's journey, so far into your profile as it helps others when answering or looking for someone with a similar diagnosis. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Edit Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    Wishing you and your mum all the best

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"

  • Thank you for your reply which happened to go in my junk file so am glad I checked it. 

    I have updated my profile now thank you thank you for suggesting 

    no she is having intravenous chemo. 

    Karen D